# SDR GTIA2015092801375

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 29,003 hours, 18,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7139
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Part time: 10,388 hours, 4,725 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVER WING SLIDE DEPLOYED.  R & R LT OFFWING ESCAPE SLIDE. IAW AMM 25-62-42 R & R INFLATION RESERVOIR OF LT OVER WING ESCAPE-SLIDE IAW AMM 25-62-46.
